# SDR DALA2017020100923

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 40,146 hours, 27,266 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Reported
- Condition: Not Reported
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IN FLARE, RECEIVED A LANDING GEAR AUDIBLE WARNING.  ALL 3 GEAR GREEN.  GEAR DOOR OPEN LIGHT WAS EXTINGUISHED.  WENT AROUND AND LANDED NORMALLY.  REPLACED S1-412.  ALL CHECKS GOOD.
